# SDR CALA2013050200250

- Difficulty date: April 29, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 47,436 hours, 15,829 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BS 867 BETWEEN STRINGERS 8 & 9L.   REPAIRED FRAME IAW EA5310-04716.
